# SDR CA090405001

- Difficulty date: March 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,548 hours, 12,823 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 601R950687
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE CREW REPORTED A CARGO BTL LO CAUTION MESSAGE. THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO WHERE THE ACFT LANDED WITHOUT INCIDENT.  MX FOUND A BROKEN DUCT COMING OFF THE LT PACK HEAT EXCHANGER THAT HAD CAUSED THE BOTTLE TO DISCHARGE. THE PACK WAS DEFERRED ALONG WITH THE CARGO FIRE SUPPRESSION SYS. THE CARGO BOTTLE WAS REPLACED ON MAR 25 AND THE BROKEN DUCT WAS REPLACED ON MAR 26.  NO FURTHER DEFECTS NOTED.  DUCT 601R95068-7,  LEAKING PACK.
